10
IRUS Total
Downloads
  Altmetric

Conditional regularity of solutions of the three-dimensional Navier-Stokes equations and implications for intermittency

File Description SizeFormat 
Journal of Mathematical Physics_53_11_2012.pdfAccepted version228.44 kBAdobe PDFView/Open
Title: Conditional regularity of solutions of the three-dimensional Navier-Stokes equations and implications for intermittency
Authors: Gibbon, JD
Item Type: Journal Article
Issue Date: 1-Nov-2012
URI: http://hdl.handle.net/10044/1/18644
DOI: http://dx.doi.org/10.1063/1.4742857
ISSN: 0022-2488
Publisher: AMER INST PHYSICS
Journal / Book Title: JOURNAL OF MATHEMATICAL PHYSICS
Volume: 53
Issue: 11
Copyright Statement: © 2012 American Institute of Physics
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics